MAUDE Adverse Event Report: STRYKER SPINE-US ES2 INTEGRATED BLADE SCREW SIZE S 8.5X80MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US ES2 INTEGRATED BLADE SCREW SIZE S 8.5X80MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 482802880
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an es2 integrated blade screw fractured post-operatively.No adverse consequences were reported.The fractured screw was observed in a planned revision surgery for rod reinforcement approximately 8.5 years post-operatively.The screw tulip was explanted, however the screw shank remains implanted in the patient.
 
Event or Problem Description
It was reported that an es2 integrated blade screw fractured post-operatively.No adverse consequences were reported.The fractured screw was observed in a revision surgery (addressed in 0009617544-2025-00048) approximately 8.5 years post-operatively.The screw tulip was explanted, however the screw shank remains implanted in the patient.
 
Additional Manufacturer Narrative
Additional data: b5 h6 coding has been updated to reflect investigation conclusion.

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE S 8.5X80MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key21857938
Report Number0009617544-2025-00032
Device Sequence Number4695798
Product Code NKB
UDI-Device Identifier07613327002546
UDI-Public07613327002546
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number482802880
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale